Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On a class of mean values including Jensen functionals
Journal: Publicationes Mathematicae
Volume: 73
Issue: 3-4
First page: 461
Last page: 469
Issue Date: 26-Dec-2008
Rank: M23
ISSN: 0033-3883
Abstract: 
We introduce a new class of multi-variable mean values with a quotient of two Jensen functionals as an argument. By some examples in information theory its fruitfulness is shown.
Keywords: Cauchy means | Csiszár's f-divergence | Divided differences | Jensen functional
Publisher: Kossuth Lajos Tudomanyegyetem

Show full item record

SCOPUSTM   
Citations

1
checked on Sep 16, 2022

Page view(s)

13
checked on Sep 15, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.